Existence and approximation of solutions for a class of nonlinear impulsive functional differential equations with anti-periodic boundary conditions
By Bashir Ahmad, J. J. Nieto. 2008
136 citations recorded by the source corpus.
Subfields: Applied Mathematics, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/2e446610be025444bb8bd2848cfd340780a3adb1
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Bashir Ahmad
- J. J. Nieto
- Sotiris K. Ntouyas
- Yong Zhou
- Ravi P. Agarwal
- Jinrong Wang
- Ahmed Alsaedi
- Donal O'Regan
In Numerical Analysis
- Bashir Ahmad
- J. J. Nieto
- Sotiris K. Ntouyas
- Ahmed Alsaedi
- Jinrong Wang
- Ravi P. Agarwal
- Yong Zhou
- Donal O'Regan
Citations in the corpus
- Existence of Solutions for Impulsive Anti-periodic Boundary Value Problems of Fractional Order (2011, background): “differential equations [13-14, 20, 22, 28-32], and impulsive differential equations [4, 12, 21], etc.”
- Existence of solutions for fractional differential equations of order q∈(2,3] with anti-periodic boundary conditions (2010, background): “Anti-periodic boundary conditions appear in a variety of situations, see [4, 5, 7] and the references therein.”
- Stability analysis of a coupled system of nonlinear implicit fractional anti‐periodic boundary value problem (2019, unknown): “α,g = { 3Tp 2Γ(p + 1) + Γ(2 − r)T p 2Γ(p − r + 1) ⎪⎨⎪⎩ 1 1 −2 −4 Tσ σΓ(δ) + 3Tσ σΓ(δ)(1 −2 −4 Tσ σΓ(δ) ) ⎪⎬⎪⎭ , (25)”